MathSciNet Relay Station
MathSciNet bibliographic data
MR1431803 90C25 (65J05)
Combettes, P. L. Hilbertian convex feasibility problem: convergence of projection methods. Appl. Math. Optim. 35 (1997), no. 3, 311–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement